Stabilizer Limits of Strongly Stable Triples

Authors

  • Qian-Hu Zhou School of Mathematical Sciences, Shanxi University, Taiyuan, China
  • Xue-Wu Chang School of Mathematical Sciences, Shanxi University, Taiyuan, China

DOI:

https://doi.org/10.37256/cm.2320211029

Keywords:

strongly stable triple, quasi-primitivity, inductor, stabilizer limit, degree

Abstract

Let G be a finite group. We say that (G, H, α) is a strongly stable triple if HG, α ∈ Irr(H) and (αG)H is a multiple of α. In this paper, we study the quasi-primitivity, inductors, and stabilizer limits of strongly stable triples. We show that under certain conditions all stabilizer limits of a strongly stable triple have equal degrees, thus generalizing the corresponding theorem of character triples due to Isaacs.

Downloads

Published

2021-08-20

How to Cite

1.
Zhou Q-H, Chang X-W. Stabilizer Limits of Strongly Stable Triples. Contemp. Math. [Internet]. 2021 Aug. 20 [cited 2024 May 21];2(3):239-45. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/1029